# SDR DJFA2005083

- Difficulty date: April 15, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N431CW
- Make and model: Beech 400A
- Aircraft serial: RK31
- Aircraft time: 8,171 hours, 7,509 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411342
- Part serial: 0171
- Condition: Failed
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT WHILE IN CRUISE FLIGHT AT FL 360, THE AIR CONDITIONING FAIL LIGHT ILLUMINATED AND THE EMERGENCY PRESSURIZATION SYSTEM ACTIVATED.  AN EMERGENCY WAS DECLARED AND CREW DIVERTED TO KSBA.  DURING THE EMERGENCY DESCENT, SMOKE WAS NOTICED IN THE AIRCRAFT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE 350 DEG TEMP  SWITCH), 400 DEG TEMP SWITCH, AND 53 PSI OVERPRESSURE SWITCH TO FAIL BENCH CHECKS. SWITCHES WERE REPLACED AND GROUND CHECKS WERE PREFORMED WITH NO NOTED DEFECTS. TEST FLT SATISFACTORY, AND AIRCRAFT RETURNED TO SERVICE.
